An endpoint estimate for the cone multiplier

Yaryong Heo, Sunggeum Hong, Chan Woo Yang

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper we consider an endpoint estimate for high-dimensional cone multipliers.

Original languageEnglish
Pages (from-to)1333-1347
Number of pages15
JournalProceedings of the American Mathematical Society
Issue number4
Publication statusPublished - 2010 Apr


  • Cone multipliers

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An endpoint estimate for the cone multiplier'. Together they form a unique fingerprint.

Cite this